Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla side effect
Mar 26, 2008

Dear dr's.

i just started atripla 2 weeks ago and feel so fine for 2 week no side effects at all i was so happy. All of a sudden i felt nauses and vomiting yesterday and at night i had a 104 temp of which i took tylneol sweated it out at night. I am feeling fine this morning except for a wet cough, like i can feel the flem. What dose this mean? dose it mean my body is rejecting the atripla?cause temp is not a side effect to atripla

thanks for your info

Response from Dr. Young

Thanks for your post.

Your symptoms do not sound like side effects from the components of Atripla, rather an acute infection, like gastroenteritis or bronchitis.

I'd definitely let your doctor know about your situation.

BY



Previous
constant dizziness, high VL, do I need treatment only 4 months after infection?
Next
how long in the market?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement